# SDR ASAA2023080344398

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 5,983 hours, 1,709 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE LT ON BOTH PFD'S. GROUNDED - YES. FMC DISAGREE NO LONGER PRESENT, FMC OPS NORMAL REF IFIM 34-61-00-810-918, NO HISTORY PAST 30 DAYS.
